# SDR CHQA20140209043

- Difficulty date: February 9, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 29,330 hours, 24,590 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,233 hours, 24,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 18459
- Condition: Discharged
- Location: Cabin
- Part time: 26,369 hours, 23,287 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 4 EMERGENCY LIGHT BATTERY WAS FOUND TO BE DISCHARGED.  REPLACED THE BATTERY & ALL OPERATIONS CHECKED  WERE GOOD.
